# SDR SIMA2018100503003

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,124 hours, 31,851 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APPLYING LIGHT BRAKE PRESSURE, BRAKES WOULD GRAB EXTREMELY HARD. THIS OCCURRED ON BOTH THE CA & FO SIDE BRAKES. AT TIME OCCURRENCE, BRAKE TEMPERATURES WERE GREEN, HYDRAULIC FLUID LEVELS WERE NORMAL, HYDRAULIC PRESSURE WAS NORMAL-C/A-BLED BRAKES IAW AMM 32-40-00, FOUND SOME AIR IN NR 1 BRAKE. A/C TAXI CHECK REQUIRED. PERFORMED TAXI CHECK WITH CREW, REF. AMM 32-49-03, OPS CHECK GOOD NO DEFECTS NOTED
